# SDR GTIA021110

- Difficulty date: September 25, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLOORBOARD SUPPORT CORRODED LBL 51 STATION 160-185.  REMOVED SUPPORT ANGLE.  FABRICATED SUPPORT ANGLE.  INSTALLED FLOOR SUPPORT ANGLE.  (M)
